# SDR DALA1030489882

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N670MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47659
- Aircraft time: 67,371 hours, 64,930 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FORWARD CARGO DOOR AFT LOWER STOP FITTING SUPPORT CRACKED AT UPPER FASTENER.  REPAIRED PER SRM 51-30-5 & SRM 51-30-1.
